Share:


On the interaction of elastic waves

    Aleksandras Krylovas Affiliation
    ; Raimondas Čiegis Affiliation

Abstract

The non-linear mathematical model of the interaction of elastic waves is presented. The conditions of possible resonant interaction of periodic waves are described. The method of internal averaging for getting uniformly valid asymptotic expansions is used in both, ie resonant and non-resonant, cases. Results of numerical experiments are presented for the resonant interaction of the elastic waves.


First Published Online: 26 Jul 2012

Keyword : elastic waves interaction, non-linear waves, perturbation method, asymptotic analysis, averaging equations

How to Cite
Krylovas, A., & Čiegis, R. (2003). On the interaction of elastic waves. Journal of Civil Engineering and Management, 9(3), 218-224. https://doi.org/10.3846/13923730.2003.10531330
Published in Issue
Sep 30, 2003
Abstract Views
36
PDF Downloads
30